# SDR SWAA2018061922895

- Difficulty date: June 4, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N77342
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29308
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING  UPPER TRAILING EDGE SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT ABOVE NR 2 PYLON AFT TIP.  R&R ANGLE IAW SRM.
